# SDR CALA2013092491399

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 90,507 hours, 10,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24H SEAT MOUNTED EMERGENCY EXIT LIGHT MISSING.  REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT AT 24H IAW MM, OPERATIONS CHECKED OKAY.
